სტატიები / უცხოეთში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  5388 ჩანაწერიდან.


ძებნის განულება

O. Lanchava, Nicolae Ilias, Iosif Andras, Dorin Adam, Sorin Radu, Roland Moraru. On the necessity to improve the functions and security of the ventilation systems of major importance underground structures.. 20th World Mining Congress. Nov. 7-11, 2005, Iran, Scientific Papers. 2005წ. -.

O. Lanchava. On the necessity to improve the functions and security of the ventilation systems of major importance underground structures.. 20th World Mining Congress. Nov. 7-11, 2005, Iran, Scientific Papers. 2005წ. -.

O. Lanchava, Kukuri Tsikarishvili. On the necessity to monitor the equipped karst caves with a view to optimal operation (Illustrated by New Athos and Tskhaltubo caves in Georgia).. International Research-to-practice Conference «Integrated Use and Protection of underground spaces», devoted to the 100th anniversary of scientific and tourist-excursion activities in Kungur Ice Cave and V.S. Lukin’s 100th birthday anniversary. . 2014წ. Perm, Russia, 2014, pp. 41-42..

S. Kharibegashvili. On the nonexistence of global solutions of the characteristic Cauchy problem for a nonlinear wave equation on a conical domain. . Differential Equations. 2006წ. 42 (2006), No. 2, 279-290..

ჯ. სანიკიძე. On the Numerical Solution of Integral Equations for Some Main Problems in Plane Elasticity.. Differential Equations.. 2007წ. Vol. 43, No. 9. 1-8..

გ. მალასიძე. On the Orbits in the Gravitational potential field of the plane model of mass disrtibution. bull of Geo Acad. of seiences . 2005წ. vol 172 #1 p.72-75.

J. Peradze. On the paper by V.F.Kirichenko, V.A.Krys'ko, N.S.Surova:"The Bubnov-Galerkin method in the nonlinear theory of hollow, flexible multilayer orthotropic shells"[Prikl.Mat.i Mekh., v.49, n.4, pp.700-704]. Prikladnaya Matematica i Mekhanica (English transl.:Journal of Applied Mathematics and Mechanics, v.52, n.1, p.140, 1989). 1988წ. .

J. Peradze. On the probability distribution of the norm of the error vector. Siberian Mathematical Journal, Novosibirsk. 1970წ. v.11, pp.1188-1190 (Russian).

ქ. ქუთათელაძე, ნ. მღებრიშვილი, ნ.დავითაშვილი, ს. ბარკანი. ON THE PROBLEM OF INTELLECTUALIZATION OF RAIL WAY SENSORS. International scientific Journal “PROBLEMS of MECHANIKS”. 2005წ. № 4 (21) pp.37-44.

მ. ლოსაბერიძე, T. Iamanidze. On the Problem of the Action on the Stamp Mowing with Constant Velocity Along Elastic Semi Plane and the Effect of Lood Existing . BGA. 165. 2002წ. # 3. pp.482-484.

N. Fokina, K.O. Khutsishvili, S.G. Chaidze. On the Problem of the Pure Superradiance in the Radiofrequency Range at NMR inhomogeneous broadening. Physica B (North Holland). 0წ. Vol. 179, 171 (1992).

T. Gvelesiani, Jinjikhashvili G.I. Koutitas Ch. Matcharadze G. Shulman S.. On the problems of tsunami-like extreme waves in water basins and their possible environmental impact.. Water and Water Engineering. Israel. . 2003წ. N57. p.44-46. .

A. Meskhi, null, D. E. Edmunds. On the Rellich inequality in $L^{p(x)}$ spaces. Georgian Mathematical Journal (De Gryuter). 2018წ. Published Online: 2018-04-06 | DOI: https://doi.org/10.1515/gmj-2018-0024.

Z. Wardosanidze. On the reversibility of Weigert’s effect in Azo-Dye colored materials. Appl. Opt. 2007წ. Vol. 46, Issue 27, pp. 6727 - 6732.

A. Meskhi. On the singular numbers for some integral operators. Revista Matematica Complutense (Springer). 2001წ. Vol. 14, No. 2, pp. 379-393..

С. Харибегашвили, O. M. Jokhadze. On the solvability of a boundary value problems for nonlinear wave equations in angular domains . Differentsial’nye Uravneniya . 2016წ. 52 (2016), No. 5, 665-686..

S. Kharibegashvili. On the solvability of a Darboux type non-characteristic spatial problem for the wave equation. . Georgian Math. J.. 1996წ. 3(1996), No. 1, 59-68..

S. Kharibegashvili, B. Midodashvili. On the solvability of a problem nonlocal in time for a semilinear multidimensional wave equations . Ukrainian Math. J. 2015წ. 67 (2015), No. 1, 82-105.

S. Kharibegashvili. On the solvability of a spatial problem of Darboux type for the wave equation. . Georgian Math. J.. 1995წ. 2(1995), No. 4, 385-394..

S. Kharibegashvili, B. Midodashvili. On the solvability of one boundary value problem for one class of semilinear second order hyperbolic systems . J. Math. Anal. Appl.. 2013წ. 400 (2013), 345-362..